Polynomial dual-cone affine scaling for semidefinite programming

A.B. Berkelaar, J.F. Sturm, S. Zhang

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)317-333
Number of pages16
JournalApplied Numerical Mathematics
Volume29
Publication statusPublished - 1999

Cite this

Berkelaar, A. B., Sturm, J. F., & Zhang, S. (1999). Polynomial dual-cone affine scaling for semidefinite programming. Applied Numerical Mathematics, 29, 317-333.
Berkelaar, A.B. ; Sturm, J.F. ; Zhang, S. / Polynomial dual-cone affine scaling for semidefinite programming. In: Applied Numerical Mathematics. 1999 ; Vol. 29. pp. 317-333.
@article{dd1b74ed345740729f43f30c9f7595fd,
title = "Polynomial dual-cone affine scaling for semidefinite programming",
author = "A.B. Berkelaar and J.F. Sturm and S. Zhang",
note = "Pagination: 16",
year = "1999",
language = "English",
volume = "29",
pages = "317--333",
journal = "Applied Numerical Mathematics",
issn = "0168-9274",
publisher = "Elsevier",

}

Berkelaar, AB, Sturm, JF & Zhang, S 1999, 'Polynomial dual-cone affine scaling for semidefinite programming', Applied Numerical Mathematics, vol. 29, pp. 317-333.

Polynomial dual-cone affine scaling for semidefinite programming. / Berkelaar, A.B.; Sturm, J.F.; Zhang, S.

In: Applied Numerical Mathematics, Vol. 29, 1999, p. 317-333.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Polynomial dual-cone affine scaling for semidefinite programming

AU - Berkelaar, A.B.

AU - Sturm, J.F.

AU - Zhang, S.

N1 - Pagination: 16

PY - 1999

Y1 - 1999

M3 - Article

VL - 29

SP - 317

EP - 333

JO - Applied Numerical Mathematics

JF - Applied Numerical Mathematics

SN - 0168-9274

ER -